Inscriere cercetatori

Site nou !

Daca nu va puteti recupera parola (sau aveti alte probleme), scrieti-ne la pagina de contact. Situl vechi se gaseste la adresa old.ad-astra.ro

Facebook

Suppression of chaos in a one-dimensional mapping

Domenii publicaţii > Matematica + Tipuri publicaţii > Articol în revistã ştiinţificã

Autori: S. Codreanu and Marius-F. Danca

Editorial: Journal of Biological Physics, 23 (1), p.1-9, 1997.

Rezumat:

The suppression of chaos in an one-dimensional model of malignant tumor growth is presented. As a result, a steady-state and differentperiodic motions, embedded in the chaotic attractor, arestabilized.

Cuvinte cheie: Controlling chaos, Deterministic chaos, Nonlinear dynamics - One-dimensional mapping, Malignant tumor